# SDR FDEA200905301857

- Difficulty date: May 30, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 65192912
- Condition: Damaged
- Location: Bs 744
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT STA 744 ON CTR TANK WEB RBL 60.  REPAIRED CENTER TANK WEB IAW EA 7-5710-126825.  REPAIR BY CUTTING OUT DAMAGED AREA, FABRICATED DOUBLER  AND INSTALLED IAW EA 7-5710-126825.
